# SDR HALA2015071605018

- Difficulty date: July 15, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 15,109 hours, 2,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOWSTRIP ON FLOOR AT FORWARD GALLEY COCKPIT ENTRY IS DAMAGED AND MISSING SECTIONS OF THE STRIP.  REPLACED THE GLOWSTRIP.
